Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
关于马尔可夫更新测度的一个局部等价式 期刊论文
应用数学, 2009, 卷号: 000, 期号: 003, 页码: 485
Authors:  王炳昌;  董海玲;  陈秀丽
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Limit values of derivatives of the cauchy integrals and computation of the logarithmic potentials 期刊论文
COMPUTING, 2004, 卷号: 73, 期号: 4, 页码: 295-327
Authors:  Xu, Y;  Chen, HL;  Zou, Q
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Cauchy integrals  limit values  logarithmic potentials  singular integrals  numerical evaluation of logarithmic potentials  
Localization of dual periodic scaling and wavelet functions 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2003, 卷号: 19, 期号: 1-3, 页码: 195-210
Authors:  Chen, HL;  Peng, SL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
localization  dual function  periodic wavelet  
Local properties of cardinal interpolatory function 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2001, 卷号: 17, 期号: 4, 页码: 613-620
Authors:  Chen, HL;  Peng, SL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
periodic cardinal interpolatory function  local  spline  
Characterising the accuracy of multivariable refinable functions via the symbol function 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2001, 卷号: 17, 期号: 2, 页码: 277-286
Authors:  Sheng, QH;  Chen, HL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
accuracy  symbol  refinable functions  
Accuracy conditions of multivariate refinable vector in frequence domain 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2001, 卷号: 41, 期号: 3-4, 页码: 461-481
Authors:  Chen, HL;  Sheng, QH;  Xiao, SL
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
accuracy  symbol  refinable functions  superfunction  
用符号刻划多变量加细函数向量的精度 期刊论文
数学学报, 2001, 卷号: 044, 期号: 006, 页码: 995
Authors:  谌秋辉;  陈翰麟
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
anoteonfiniteelementwavelets 期刊论文
actamathematicaeapplicataesinica, 2001, 卷号: 17, 期号: 4, 页码: 517
Authors:  Chen HL(陈翰麟);  Chen QH(谌秋辉)
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
一类周期小波的局部性质 期刊论文
数学学报, 2001, 卷号: 044, 期号: 005, 页码: 947
Authors:  陈翰麟;  彭思龙;  李登峰
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Solving integral equations with logarithmic kernel by using periodic quasi-wavelet 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2000, 卷号: 18, 期号: 5, 页码: 487-512
Authors:  Chen, HL;  Peng, SL
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
periodic quasi-wavelet  integral equation  multiscale